MAUDE Adverse Event Report: SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number VHP
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.The customer was advised the handpiece is not repairable.No patient injury occurred but the treatment was delayed greater than 60 minutes while the patient was under general anesthesia.This event meets the definition of a serious injury per the solta medical reviewer due to the prolonged procedure.Delayed procedure due to an inoperable handpiece and system is identified in the vaserlipo system risk assessment.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.Based on the available information, no causal factors can be determined, and no conclusions can be found.No corrective action is necessary at this time.
 
Event or Problem Description
A user facility contacted solta during a vaserlipo procedure and reported that the wireless footswitch stopped communicating to the vaser and they were unable to deliver ultrasound energy.The customer had changed the batteries in the wireless footswitch and tried to use a wired footswitch connected directly to the amplifier, however they were unable to get the vaser amplifier to deliver energy.Through further troubleshooting, solta found the vaser was not responding due to the vaser handpiece.The customer did not have an additional handpiece to use.This issue caused a delay longer than 60 minutes with the patient under general anesthesia.The surgery was completed without use of the vaser amplifier.Solta has made attempts to obtain further information about the event, but they have been unsuccessful and it appears no response will be forthcoming.There were no health consequences to the patient, however, this event meets the definition of a serious injury per solta medical reviewer due to the prolonged procedure greater than one hour while under general anesthesia.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key21944969
Report Number3011423170-2025-00267
Device Sequence Number15549097
Product Code QPB
UDI-Device Identifier00850608002551
UDI-Public00850608002551
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVHP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown